Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Stability of Jin-Xin relaxation shocks

Author: Jeffrey Humpherys
Journal: Quart. Appl. Math. 61 (2003), 251-263
MSC: Primary 35L60; Secondary 35B35, 35L67
DOI: https://doi.org/10.1090/qam/1976368
MathSciNet review: MR1976368
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We examine the spectrum of shock profiles for the Jin-Xin relaxation scheme for systems of hyperbolic conservation laws in one spatial dimension. By using a weighted norm estimate, we prove that these shock profiles exhibit strong spectral stability in the weak shock limit.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L60, 35B35, 35L67

Retrieve articles in all journals with MSC: 35L60, 35B35, 35L67

Additional Information

DOI: https://doi.org/10.1090/qam/1976368
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society